The forwarding index of directed networks

Manoussakis, Y. and Tuza, Zsolt (1996) The forwarding index of directed networks. DISCRETE APPLIED MATHEMATICS, 68 (3). pp. 279-291.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51

Update Item Update Item